Jump to content
Acne.org Community
Sign in to Follow  
  • entries
    18
  • comments
    34
  • views
    15,402

Going Back To 20 Mgs

Sign in to Follow  
Catlover2012

759 views

Im so upset with myself for having these pains. My derm told me to go back to 20 Mg when I told her I could barely walk the other day. Some people have told me to hang in there and deal with the pains.

But I like to be active and couldn't even do yoga anymore because of the back and heel pain.

I'm just hoping not to be on this for many months, I have to drink water every 30 minutes or my mouth gets really dry.

I really think the medication is helping, but now I see small indentations on my skin which I didn't have before, is this happening to anyone else?

Sign in to Follow  


2 Comments


Recommended Comments

I took Accutane years ago I remember my doctor at the time telling me I could not exercise .. I should not over work my body .. I don't think you should be doing yoga ..

Accutane did gave me a year of good skin but then the acne came back .. I also noticed that my skin became more sensitive since I took it . and

my skin never went back to where it was. I have to use gentle cleansers now and make sure not to put anything harsh on my skin . before my skin could handle alot . now its like its weaker ..

Share this comment


Link to comment

Really? I asked my doctor and she said exercise is good. But the pains get worse when I exercise. For how long did you take it? What dose were you on? Did it acne come back the same or is it milder now? Thanks for responding!

I took Accutane years ago I remember my doctor at the time telling me I could not exercise .. I should not over work my body .. I don't think you should be doing yoga .. Accutane did gave me a year of good skin but then the acne came back .. I also noticed that my skin became more sensitive since I took it . and my skin never went back to where it was. I have to use gentle cleansers now and make sure not to put anything harsh on my skin . before my skin could handle alot . now its like its weaker ..

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×